# SDR DALA2023102008643

- Difficulty date: October 19, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 56,945 hours, 40,486 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ON UPPER SKIN ON AFT MOVABLE FLAP VANE AT LH WING. SUMMARY OF NRC 00053: UPPER SKIN ON AFT MOVABLE FLAP VANE AT LH WING WAS REPAIRED PER ER/A 612869-14 REV ORIGINAL. ASSOCIATED ER/A 14-612869 ADDED FOR AC 9544. (LP #0025737)
